The effects of weak hyperbolicity on the diffusion of heat

King, A.C., Needham, D.J. and Scott, N.H. (1998) The effects of weak hyperbolicity on the diffusion of heat. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 454 (1974). pp. 1659-1679.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 21 Apr 2020 21:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/20828
DOI: 10.1098/rspa.1998.0225

Actions (login required)

View Item View Item